# SDR ASAA1149205

- Difficulty date: February 13, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500D SHEAR TIE IS CORRODED BETWEEN STR 27R AND STR 28R.  REPAIRED SHEAR TIE IAW B737 400 SRM 53 00 07 FIG 201.  THIS REPAIR IS A CATEGORY B REPAIR AND REQUIRES INSPECTION AT 66 000 TOTAL FLIGHT CYCLES.
